# SDR SWAA2024050975531

- Difficulty date: April 16, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 26,854 hours, 13,225 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER SLIDING SEAL CRACKED.<[01] REMOVED AND INSTALLED LEFT HORIZONTAL UPPER SLIDING SEAL IAW SWA AMM 53-31-31-000-802 AND 53-31-31-400-802.;[02] VERIFIED REMOVED AND INSTALLED LEFT HORIZONTAL UPPER SLIDING SEAL IAW SWA AMM 53-31-31-000-802 AND 53-31-31-400-802.
